Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The inversion of a general class of convolution transforms


Authors: I. I. Hirschman and D. V. Widder
Journal: Trans. Amer. Math. Soc. 66 (1949), 135-201
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1949-0032817-4
MathSciNet review: 0032817
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. J. Akutowicz, The third iterate of the Laplace transform, Duke Math. J. vol. 15(1948) pp. 1093-1132. MR 0027362 (10:294a)
  • [2] L. Bieberbach, Lehrbuch der Funktionentheorie, Leipzig, 1931.
  • [3] R. P. Boas, Jr., Asymptotic relations for derivatives, Duke Math. J. vol. 3 (1937) pp. 637-646. MR 1546018
  • [4] -, Inversion of a generalized Laplace integral, Proc. Nat. Acad. Sci. U.S.A. vol. 28 (1942) pp. 21-24. MR 0005929 (3:233c)
  • [5] R. P. Boas, Jr., and D. V. Widder, The iterated Stieltjes transform, Trans. Amer. Math. Soc. vol. 45 (1939) pp. 1-72. MR 1501983
  • [6] H. Cramér, Mathematical methods of statistics, Princeton, 1946.
  • [7] I. I. Hirschman, Jr., and D. V. Widder, The inversion of convolution transforms with totally positive kernels, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 152-156. MR 0025617 (10:36c)
  • [8] Harry Pollard, Note on the inversion of the Laplace integral, Duke Math. J. vol. 6 (1940) pp. 420-124. MR 0001990 (1:331f)
  • [9] -, Integral transforms, Duke Math. J. vol. 13 (1946) pp. 307-330. MR 0018264 (8:265c)
  • [10] -, The inversion of the transforms with reiterated Stieltjes kernels, Duke Math. J. vol. 14 (1947) pp. 129-142. MR 0020661 (8:578c)
  • [11] -, The integral transforms with iterated Laplace kernels, Duke Math. J. vol. 14 (1947) pp. 659-675. MR 0022627 (9:237b)
  • [12] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Berlin, 1925.
  • [13] I. J. Schoenberg, On totally positive functions, Laplace integrals, and entire functions of the Laguerre-Pólya-Schur type, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 11-17. MR 0018706 (8:319b)
  • [14] D. V. Widder, Inversion of the Laplace integral and the related moment problem, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 107-200. MR 1501737
  • [15] -, The Stieltjes transform, Trans. Amer. Math. Soc. vol. 43 (1937) pp. 7-60.
  • [16] -, The Green's function for a differential system of infinite order, Proc. Nat. Acad. Sci. U.S.A. vol. 26 (1940) pp. 213-215.
  • [17] -, The Laplace transform, Princeton, 1941.
  • [18] -, Inversion formulas for convolution transforms, Duke Math. J. vol. 14 (1947) pp. 217-251. MR 0021622 (9:89f)
  • [19] -, The inversion of a generalized Laplace transform, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 295-297. MR 0021623 (9:90a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0032817-4
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society